Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Area-preserving irrotational diffeomorphisms of the torus with sublinear diffusion


Authors: Andres Koropecki and Fabio Armando Tal
Journal: Proc. Amer. Math. Soc. 142 (2014), 3483-3490
MSC (2010): Primary 37E30, 37E45
DOI: https://doi.org/10.1090/S0002-9939-2014-12062-4
Published electronically: June 19, 2014
MathSciNet review: 3238423
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a $ C^\infty $ area-preserving diffeomorphism of the two-dimensional torus which is Bernoulli (in particular, ergodic) with respect to Lebesgue measure, homotopic to the identity, and has a lift to the universal covering whose rotation set is $ \{(0,0)\}$, which in addition has the property that almost every orbit by the lifted dynamics is unbounded and accumulates in every direction of the circle at infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37E30, 37E45

Retrieve articles in all journals with MSC (2010): 37E30, 37E45


Additional Information

Andres Koropecki
Affiliation: Instituto de Matemática e Estatística, Universidade Federal Fluminense, Rua Mário Santos Braga S/N, 24020-140 Niteroi, RJ, Brazil
Email: ak@id.uff.br

Fabio Armando Tal
Affiliation: Instituto de Matemática e Estatística, Universidade de São Paulo, Rua do Matão 1010, Cidade Universitária, 05508-090 São Paulo, SP, Brazil
Email: fabiotal@ime.usp.br

DOI: https://doi.org/10.1090/S0002-9939-2014-12062-4
Received by editor(s): July 11, 2012
Received by editor(s) in revised form: September 14, 2012, October 1, 2012, and October 11, 2012
Published electronically: June 19, 2014
Additional Notes: The first author was partially supported by CNPq-Brasil.
The second author was partially supported by FAPESP and CNPq-Brasil
Communicated by: Nimish Shah
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society